Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On operators on separable Banach spaces with arbitrary prescribed point spectrum


Author: Gerhard K. Kalisch
Journal: Proc. Amer. Math. Soc. 34 (1972), 207-208
MSC: Primary 47A10; Secondary 47G05
DOI: https://doi.org/10.1090/S0002-9939-1972-0315474-7
MathSciNet review: 0315474
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: For every compact subset C of R and every p in $ (1,\infty )$ there exists a bounded linear operator acting in a suitable closed subspace of $ {L_p}(0,1)$ whose spectrum and point spectrum coincide with each other and with C.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10, 47G05

Retrieve articles in all journals with MSC: 47A10, 47G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0315474-7
Keywords: Bounded linear operator, $ {L_p}$ spaces, point spectrum
Article copyright: © Copyright 1972 American Mathematical Society